# SDR AALA20091209MIA11

- Difficulty date: December 9, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 44,156 hours, 5,606 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BOTTLE LOW.  REPLACED CREW OXYGEN BOTTLE.
